# SDR REXA98007

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 679
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxaret Brake
- Part number: 63740
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT HAND MAIN BRAKE DOES NOT WORK AT ALL WITH RUDDER PEDALS.  REMOVED AND REPLACED RIGHT HAND MAXARET BRAKE ASSY.  OPS CHECK GOOD.  (X)
